Permanent URL to this publication: http://dx.doi.org/10.5167/uzh-22178
Brighi, B; Chipot, M (1998). Approximation of infima in the calculus of variations. Journal of Computational and Applied Mathematics, 98(2):273-287.
View at publisher
The goal of this paper is to give numerical estimates for some problems of the Calculus of Variations in the nonhomogeneous scalar case. The stored energy function considered is then a function φ:Ω × ℝn → ℝ. We try to compare the infimum of the energy defined by φ on a Sobolev space, with the infimum of the same energy on a finite element space, in terms of the mesh size. © 1998 Elsevier Science B.V. All rights reserved.
17 downloads since deposited on 23 Jul 2010
9 downloads since 12 months
|Item Type:||Journal Article, refereed, original work|
|Communities & Collections:||07 Faculty of Science > Institute of Mathematics|
|Uncontrolled Keywords:||Approximation; Calculus of variations; Finite elements|
|Deposited On:||23 Jul 2010 11:04|
|Last Modified:||17 Dec 2013 08:45|
Users (please log in): suggest update or correction for this item
Repository Staff Only: item control page